# SDR UPS00832896

- Difficulty date: June 14, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 2720 · Rudder Control System
- Part: Controller
- Condition: Sluggish
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A, RUDDER REMAINS ULTRA SENSITIVE AFTER T/O W/FLAPS UP AND YAW DAMPER ON OR OFF.  MILD PRESSURE ON RUDDER PEDAL RESULTS IN LARGE YAW DEFLECTIONS IN FLIGHT.  PERFORMED ADJ/TEST FOR RUDDER HYD PRESSURE REDUCER VALVE CHECK IAW MM 27-21-07.  ACCOMPLISHED TASK NR 0224 FUNCTIONAL CHECK FOR RUDDER HIGH PRESSURE ANNUNCIATOR SYSTEM AND FOUND NORMAL.  ALSO VERIFIED PHYSICALLY ALL COMPONENTS ON TAIL SECTION AND FOUND OK.  OPERATED RUDDER SEVERAL TIMES, CHECKED NORMAL.  UNABLE TO DUPLICATE PROBLEM.  OK FOR SERVICE.
